# SDR DALA2017030101683

- Difficulty date: February 25, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 50,995 hours, 18,515 cycles
- System (JASC): 5751 · Ailerons
- Part: Bearing
- Condition: Unknown
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LEFT WING AILERON TAB 3 EACH HINGE BEARING FROM INBOARD SIDE.  MAINTENANCE REMOVED AND REPLACED LT WING AILERON TAB 3 EACH HINGE BEARING FROM INBD SIDE REF AMM 27-11-21.
